Alert archive / Missouri / Wind Advisories in 2019

Wind Advisory 11, NWS Kansas City, MO

November 30, 20197 counties in Kansas; 29 counties in Missouri

NWS Kansas City, MO issued this wind advisory at Nov 30, 2019, 3:25 AM CST for 7 counties in Kansas; 29 counties in Missouri. It took effect at Nov 30, 2019, 6:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2019, 3:25 AM CST (09:25 UTC)
In effect from
Nov 30, 2019, 6:00 PM CST
Expired
Dec 1, 2019, 3:00 PM CST
In force
21 hr
Issued by
NWS Kansas City, MO
All 36 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Livingston County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Ray County, MO, Saline County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 70 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.1939587897117Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
471 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

752 
WWUS73 KEAX 300925
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
325 AM CST Sat Nov 30 2019

KSZ025-057-060-102>105-MOZ001-002-011>013-020>022-028>031-037>039-
043-044-302100-
/O.NEW.KEAX.WI.Y.0011.191201T0000Z-191201T1500Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-
Clinton-Caldwell-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-
Cass-Johnson MO-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, 
Forest City, Craig, Savannah, Country Club Villa, Maysville, 
Stewartsville, Osborn, Union Star, Clarksdale, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, 
Independence, Odessa, Higginsville, Lexington, Concordia, 
Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, 
and Warrensburg
325 AM CST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...From 6 PM this evening to 9 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
881 
WWUS73 KEAX 302009
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
209 PM CST Sat Nov 30 2019

MOZ003>005-014-023-040-045-046-053-054-010415-
/O.EXB.KEAX.WI.Y.0011.191201T0000Z-191201T1800Z/
Worth-Gentry-Harrison-Daviess-Livingston-Howard-Pettis-Cooper-
Bates-Henry-
Including the cities of Grant City, Albany, Stanberry, King City,
Bethany, Gallatin, Jamesport, Chillicothe, Fayette, Glasgow, 
New Franklin, Sedalia, Boonville, Butler, Adrian, Rich Hill, 
Clinton, and Windsor
209 PM CST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Worth, Gentry, Harrison, Daviess, Livingston, Howard, 
  Pettis, Cooper, Bates and Henry Counties.

* WHEN...From 6 PM this evening to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ025-057-060-102>105-MOZ001-002-011>013-020>022-028>031-037>039-
043-044-010415-
/O.EXT.KEAX.WI.Y.0011.191201T0000Z-191201T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-
Clinton-Caldwell-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-
Cass-Johnson MO-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, 
Forest City, Craig, Savannah, Country Club Villa, Maysville, 
Stewartsville, Osborn, Union Star, Clarksdale, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, 
Independence, Odessa, Higginsville, Lexington, Concordia, 
Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, 
and Warrensburg
209 PM CST Sat Nov 30 2019

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...From 6 PM this evening to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Kurtz
147 
WWUS73 KEAX 302356
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
556 PM CST Sat Nov 30 2019

MOZ006-015-011100-
/O.EXA.KEAX.WI.Y.0011.191201T0000Z-191201T1800Z/
Mercer-Grundy-
Including the cities of Princeton, Mercer, and Trenton
556 PM CST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts between 40 and 50 mph
  expected.

* WHERE...Mercer and Grundy Counties.

* WHEN...From 6 PM this evening to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ025-057-060-102>105-MOZ001>005-011>014-020>023-028>031-037>040-
043>046-053-054-011100-
/O.CON.KEAX.WI.Y.0011.191201T0000Z-191201T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Holt-Andrew-
De Kalb-Daviess-Buchanan-Clinton-Caldwell-Livingston-Platte-Clay-
Ray-Carroll-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-
Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany,
Stanberry, King City, Bethany, Oregon, Maitland, Forest City, 
Craig, Savannah, Country Club Villa, Maysville, Stewartsville, 
Osborn, Union Star, Clarksdale, Gallatin, Jamesport, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, 
Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, 
Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor
556 PM CST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts between 40 and 55 mph
  expected.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...From 6 PM this evening to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
210 
WWUS73 KEAX 010811
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
211 AM CST Sun Dec 1 2019

KSZ025-057-060-102>105-MOZ001>006-011>015-020>023-028>031-037>040-
043>046-053-054-011800-
/O.CON.KEAX.WI.Y.0011.000000T0000Z-191201T1800Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Holt-
Andrew-De Kalb-Daviess-Grundy-Buchanan-Clinton-Caldwell-
Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-
Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany,
Stanberry, King City, Bethany, Princeton, Mercer, Oregon, 
Maitland, Forest City, Craig, Savannah, Country Club Villa, 
Maysville, Stewartsville, Osborn, Union Star, Clarksdale, 
Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, 
Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, 
Breckenridge, Chillicothe, Parkville, Platte City, Riverside, 
Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, 
Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, 
New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, 
Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, 
Clinton, and Windsor
211 AM CST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
751 
WWUS73 KEAX 011714
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1114 AM CST Sun Dec 1 2019

KSZ025-057-060-102>105-MOZ001>006-011>015-020>023-028>031-037>040-
043>046-053-054-012100-
/O.EXT.KEAX.WI.Y.0011.000000T0000Z-191201T2100Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Holt-
Andrew-De Kalb-Daviess-Grundy-Buchanan-Clinton-Caldwell-
Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-
Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany,
Stanberry, King City, Bethany, Princeton, Mercer, Oregon, 
Maitland, Forest City, Craig, Savannah, Country Club Villa, 
Maysville, Stewartsville, Osborn, Union Star, Clarksdale, 
Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, 
Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, 
Breckenridge, Chillicothe, Parkville, Platte City, Riverside, 
Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, 
Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, 
New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, 
Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, 
Clinton, and Windsor
1114 AM CST Sun Dec 1 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
696 
WWUS73 KEAX 012053
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
253 PM CST Sun Dec 1 2019

KSZ025-057-060-102>105-MOZ001>006-011>015-020>023-028>031-037>040-
043>046-053-054-012200-
/O.EXP.KEAX.WI.Y.0011.000000T0000Z-191201T2100Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Holt-
Andrew-De Kalb-Daviess-Grundy-Buchanan-Clinton-Caldwell-
Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-
Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany,
Stanberry, King City, Bethany, Princeton, Mercer, Oregon, 
Maitland, Forest City, Craig, Savannah, Country Club Villa, 
Maysville, Stewartsville, Osborn, Union Star, Clarksdale, 
Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, 
Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, 
Breckenridge, Chillicothe, Parkville, Platte City, Riverside, 
Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, 
Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, 
Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, 
New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, 
Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, 
Clinton, and Windsor
253 PM CST Sun Dec 1 2019

...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

Winds have decreased below advisory criteria, but will continue to
be gusty through tonight. Will allow wind advisory to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Nov 29, 11:08 PM CST, 4 hours 17 minutes earlier.

Area forecast discussion, Nov 29, 11:08 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1108 PM CST Fri Nov 29 2019

.Discussion...
Issued at 315 PM CST FRI NOV 29 2019

Primary forecast focus is on rain today and tonight and windy
conditions tomorrow.

Key Messages...

1. Rain will continue across the region through the evening and
overnight. Rain will end through early Saturday morning, lingering
through mid morning to early afternoon. Rainfall amounts will be
greatest, up to an inch, across central Missouri along the northern
reaches of the Ozark Plateau and locations to the east.

2. As the upper low lifts east through Saturday, strong winds will
develop across central and eastern Kansas into western Missouri.
Wind gusts could reach 30 to 40 mph, at times, through the afternoon
and overnight into Sunday Morning.

3. Temperatures Saturday will climb into lower 60s to 50s. Combined
with the gusty winds, fire weather concerns will exist, but current
rainfall and fuel conditions suggest only a minor fire weather
concern.

Discussion...

The upper low will continue to churn over the rockies, while
continued warm air advection continues to feed moisture across the
broad isentropic ascent spread across the region. Rain and drizzle
will persist through the evening and overnight. Bufkit soundings
continue to reveal modest elevated instability, enough for some
isolated thunder through the overnight. Precipitation chances will
taper off through Saturday morning, west to east, across the area,
as the 500mb trough remains rather stacked with the surface low, and
quickly pushes east across the Plains, introducing dry southwesterly
flow to the region.

Saturday Afternoon, southwest winds will increase as will
temperatures as clearing is expected to occur rapidly across eastern
Kansas into western Missouri. Wind gusts will approach 30 to 40 mph
at times. With warm, dry and windy conditions fire weather is
increased, but looking at Energy Release Component values from local
RAWs sites, fuels are not overly conducive to spreading fire, but
it's worth being aware of the increased fire weather components.

Overnight, winds will remain gusty, becoming more west and northwest
through Sunday morning and continuing into the afternoon. At this
time, a wind advisory does not appear necessary, but this may be
reevaluated tonight or tomorrow morning. Side note, some light snow,
most likely flurries, may fall in far northern Missouri Sunday
night, associated with the low center moving across southern Iowa,
providing some modest forcing for ascent.

Beyond Sunday, the weather should be mild and quiet through most of
next week as 500mb ridging sets up over the central U.S. The only
chance for precipitation will arrive late week, as long range
guidance hints at a weak short wave trough traversing the region.

Kurtz

&&

.Aviation...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1105 PM CST FRI NOV 29 2019

Showers and thunderstorms have moved through the terminals, so for
the next 2-4 hours conditions will be more dry than wet, however a
passing brief shower or two can't be ruled out through 08z to
09z. CIG/VIS should remain in IFR levels through the night, with
occasional and brief improvements into MVFR categories. Expect
those improvements to be short-lived until after sunrise when we
will see more appreciable improvements in conditions. Expect winds
to pick up through the day, and actually increase through the
overnight hours. Low end confidence for MVFR stratus late in the
TAF period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Kurtz
Aviation...Leighton
Hazardous weather outlook, Nov 29, 4:52 AM CST, 22 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
452 AM CST Fri Nov 29 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-301100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
452 AM CST Fri Nov 29 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Freezing drizzle is possible in far northwestern Missouri and
 northeastern Kansas this morning.

 Thunderstorms are possible this eveing and tonight. No severe
 weather is expected.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Gusty southwesterly winds of 40 to 45 mph are expected Saturday
 afternoon. Winds will shift to the northwest late in the day with
 gusts of 35 to 40 mph possible.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

Nearby

Wind Advisories in Missouri, 2019Wind Advisories in Kansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.